# SDR DALA2019101875996

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 CORROSION ON FLOOR SUPPORT STRUCTURE BTW STA 377-345 AND BL0. CORRECTIVE ACTION: SUMMARY OF NRC 00304 FLOOR SUPPORT BTW STA 324 TO 418 AND BL0 WAS REPLACED PER. B757-200 SRM. (1318504)
